Has anyone had allergic reaction to taxotere

ppurdin
ppurdin Member Posts: 1,181
edited March 2014 in Breast Cancer #1
Does anyone have any info on having allergic reaction to taxotere?Thanks.(Pat).

Comments

  • Dawne.Hope
    Dawne.Hope Member Posts: 823
    Hi Pat,
    My mom had an

    Hi Pat,

    My mom had an allergic reaction to the pre-meds they gave her before she received the taxotere. It took us a while to figure out what she was allergic to ... she got really flushed, red, hot and broke out in hives ... but it wasn't to the taxotere itself.

    Do they know what it is that made you break out the way you did? Is there a game plan on what they're going to do?

    So sorry this has happened to you. Do keep us posted!

    Take care,
    dh
  • Bev1969
    Bev1969 Member Posts: 48
    I had a reaction when they
    I had a reaction when they were giving me the taxtotere. I started feeling really strange and my husband said I turned red. He ran and got the nurse and they stopped it and gave me more benedryl. Then they started it again and I was okay. After that they always gave me extra benedryl.
  • laurissa
    laurissa Member Posts: 773
    I also got red flush face
    I also got red flush face during and after treatment. it's ok this morning, the day after. I hope you feel better.
  • tgf
    tgf Member Posts: 950 Member
    laurissa said:

    I also got red flush face
    I also got red flush face during and after treatment. it's ok this morning, the day after. I hope you feel better.

    rashes
    I was on taxol ... and a couple of days after my first treatment my back broke out in itchy hives. The the tops of my hands got very, very red and itchy-burny ... and my oncologist sent me to a dermatologist who prescribed some stuff that really helped. Guess it's pretty common but you need to have someone check it.

    hugs.
    teena
  • Bella Luna
    Bella Luna Member Posts: 1,578 Member
    Me too
    Yes, I had an allergic reaction to Taxotere too. My first treatment went well. The second had a some glitches. I called the nurse over when I started experiencing a change in my breathing pattern, soreness in legs/joints, and a sudden hot flush on my neck and face. The nurse stopped the drug, gave me some Benedryl, and started up the drug again at a slower pace. That seemed to do the trick. It was a scary experience though.

    I hope things go ok with your chemo treatments. Hang in there.
    BL
  • Cathy F.
    Cathy F. Member Posts: 1
    I am on my second round of Chemo and both times I have had a reaction to taxotere. First time I was given Benadryl after the reaction , then continued I was fine..Second time they gave me Benadryl before the taxotere. still had a reaction..
    Now taking me off the drug and gonna give me Abraxane... Due to HER2 positive. Anyone on this drug ???
    Thanks
    Cathy